# SDR CA141021006

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,461 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780012017
- Condition: Faulty
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE, LT FLAP TRACKS NR 4 AND 5 WERE REPLACED WITH SERVICEABLE FROM STOCK. MAINTENANCE THEN OBSERVED THAT THE FLAP CARRIAGES 4 &5 WOULD NOT ROLL ON THE FLAP TRACKS NR 4 AND 5 AS THEY SHOULD, AND SATISFACTORY ADJUSTMENT/FUNCTION COULD NOT BE ACHIEVED. THE FLAP TRACKS WERE REPLACED A SECOND TIME WITH SAME TWO PART NUMBERS SERVICEABLE FROM STOCK AND FLAP CARRIAGES FUNCTIONED NORMALLY WITH NO FURTHER ISSUES.
